# SDR CA030805008

- Difficulty date: May 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,581 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 281
- Part time: 16,604 hours, 18,159 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL FLOOD LIGHTS UNSERVICEABLE.TAIL FLOOD LIGHT LAMPS CHECKED. NO FAULT FOUND, VOLTAGE CHECKED & NONE PRESENT. LOCATED CIRCUIT BREAKER & IT WAS FOUND TRIPPED. RESET C/B & TRIPPED RIGHT AWAY. FAULT NOW KNOWN TO BE A DEAD SHORT. SUSPECTING WIRING IN EMPENNAGE SECTION OF A/C. LOCATED PLUG P393 (AFT PRESSURE BULKHEAD CONNECTOR) AND FOUND THAT WIRING HAS BEEN CHAFED BY ACTUAL BACKUP LINER. WIRING REPLACED & WIRING ENCLOSED IN SPIRAL WRAP. TAIL FLOOD LIGHTS CHECKING SERVICEABLE. PLUG P393 ALSO INCLUDES OTHER LIGHTING SYSTEMS & ELECTRIC ELEVATOR TRIM RELAY. NO OTHER WIRING OTHER THAN FLOOD LIGHT WIRING AFFECTED AT THIS TIME.
